MathSciNet Relay Station
MathSciNet bibliographic data
MR963003 11R11 (11R29)
Desnoux, Pierre-Jean Congruences dyadiques entre nombres de classes de corps quadratiques. (French) [Dyadic congruences between class numbers of quadratic fields] Manuscripta Math. 62 (1988), no. 2, 163–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement